Asymptotic a Priori Estimates for the Error in the Nonlinear Filtering Problem

Ben Zion Bobrovsky, Moshe Zakai

Research output: Contribution to journalArticlepeer-review

Abstract

The minimal mean-square error for the scalar nonlinear filtering problem is considered. Asymptotic lower and upper bounds on the error are derived for the case where the intensity of the observation noise tends to zero.

Original languageEnglish
Pages (from-to)371-376
Number of pages6
JournalIEEE Transactions on Information Theory
Volume28
Issue number2
DOIs
StatePublished - Mar 1982

Fingerprint

Dive into the research topics of 'Asymptotic a Priori Estimates for the Error in the Nonlinear Filtering Problem'. Together they form a unique fingerprint.

Cite this